# SDR SWAA2021120640487

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDE WALL SUPPORT AT AFT CARGO BAY LBL 21 WL 153 BS 727A-807. ; / [01] REMOVED CORROSION FROM ACB L/H FLOOR TO SIDWALL SUPPORT AT BS 727E+14' MEASURED 1.8'L X1'W AND 0.019' DEEP. ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 WORK TO BE COMPLETED ON CUSTOMER CARD TTG8Q0094KP6; [02] REMOVED CORROSION FROM ACB L/H FLOOR TO SIDWALL SUPPORT AT BS 727E+14' MEASURED 1.8'L X1'W AND 0.019' DEEP. ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 WORK TO BE COMPLETED ON CUSTOMER CARD TTG8Q0094KP6; [03] VERIFIED CORRECTIVE ACTIONS STEP 1.
